Emmanuel HEBEY
Juin 2017
Publications

Main Page
main page
 
LIVRES ET MONOGRAPHIES DE RECHERCHE:
[Books and Research Monographs]
[1] Sobolev spaces on Riemannian manifolds, Lecture Notes in Mathematics,
Research Monograph, Springer-Verlag, Volume 1635, 116 pages, 1996.
[2] Introduction à l'analyse non linéaire sur les variétés, Collection Fondations,
Editions Diderot Sciences, 401 pages, 1997.
[3] Nonlinear analysis on manifolds: Sobolev spaces and inequalities, CIMS 
Lecture Notes, Courant Institute of Mathematical Sciences, Volume 5, 
309 pages, 1999. Seconde édition publiée par l'American Mathematical 
Society, AMS/CIMS Lecture Notes, 2000.
Version traduite en russe, Editions Tamara Rozhkovskaya, 2008.

[4] The AB program in Geometric Analysis. Sharp Sobolev inequalities 
and related problems, Memoirs of the American Mathematical Society,
avec O.Druet, Volume 160, 761, 98 pages, 2002.
[5] Blow-up theory for elliptic PDEs in Riemannian geometry, Mathematical 
Notes, avec O.Druet et F.Robert, Princeton University  Press, 218 pages,
Volume 45, 2004.

[6] Elliptic equations of Yamabe type, avec O.Druet, International Mathematics 
ResearchSurveys, Issue 1, 1-113, 2005.
[7] Compactness and stability for nonlinear elliptic equations, Zurich Lectures in
Advanced Mathematics, 291 pages, European Mathematical Society, Volume 20, 2014.
PUBLICATIONS - LISTE PRINCIPALE:
[Publications - Main list]
[8] Changements de métriques conformes sur la sphère - Le problème de Nirenberg,
Bulletin des Sciences Mathématiques, 114, 215-242, 1990.
[9] Remarque sur le problème de Yamabe, Journal of Functional Analysis, avec
M.Vaugon, 96, 31-37, 1991.
[10] Courbure scalaire prescrite, Bulletin des Sciences Mathématiques, avec T.Aubin,
115, 125-132, 1991.
[11] La méthode d'isométries concentration dans le cas d'un problème non linéaire
sur les variétés compactes à bord avec exposant critique de Sobolev, Bulletin des
Sciences Mathématiques, 116, 35-51, 1992.
[12] Meilleures constantes dans le théorème d'inclusion de Sobolev et multiplicité
pour les problèmes de Nirenberg et Yamabe, Indiana University Mathematics 
Journal, avec M.Vaugon, 41, 377-407, 1992.
[13] Le problème de Yamabe équivariant, Bulletin des Sciences Mathématiques,
avec M.Vaugon, 117, 241-286, 1993.
[14] Courbure scalaire et géométrie conforme, Journal of Geometry and Physics,
10, 345-380, 1993.
[15] Courbure scalaire prescrite pour des variétés non conformément difféomorphes
à la sphère, Compte Rendu de l'Académie des Sciences de Paris, avec M.Vaugon, 316,
281-282, 1993.
[16] Existence and multiplicity of nodal solutions for nonlinear elliptic equations
with critical Sobolev growth, Journal of Functional Analysis, avec M.Vaugon, 119,
298-318, 1994.
[17] Scalar curvature on $S^n$ and first spherical harmonics, Journal of Differential
Geometry and its Applications, 5, 71-78, 1995.
[18] The best constant problem in the Sobolev embedding theorem for complete
Riemannian manifolds, Duke Mathematical Journal, avec M.Vaugon, 79,
235-279, 1995.
[19] Asymptotics for some quasilinear elliptic equations, Differential and Integral
Equations, 9, 71-88, 1996.
[20] Meilleures constantes dans le théorème d'inclusion de Sobolev, Annales de 
l'Institut Henri Poincaré, Analyse non linéaire, avec M.Vaugon, 13, 57-93, 1996.
[21] Optimal Sobolev inequalities on complete Riemannian manifolds with Ricci
curvature bounded below and positive injectivity radius, American Journal of
Mathematics, 118, 291-300, 1996.
[22] Effective $L^p$ pinching for the concircular curvature, Journal of Geometric
Analysis, avec M.Vaugon, 6, 531-553, 1996.
[23] Sobolev spaces in the presence of symmetries, Journal de Mathématiques Pures
et Appliquées, avec M.Vaugon, 76, 859-881, 1997.
[24] Harmonic coordinates, harmonic radius and convergence of Riemannian
manifolds, Rendiconti Mat. del Sem. de l'Univ. di Roma, avec M.Herzlich, Volume 17,
Serie VII, 569-605, 1997.
[25] Best constants in Sobolev inequalities for compact manifolds of nonpositive
curvature, Compte Rendu de l'Académie des Sciences de Paris, avec T.Aubin 
et O.Druet, 326, 1117-1121, 1998.
[26] Fonctions extrémales pour une inégalité de Sobolev optimale dans la classe
conforme de la sphère, Journal de Mathématiques Pures et Appliquées, 77, 
721-733, 1998.
[27] On some nonlinear equations involving the $p$-laplacian with critical Sobolev 
growth, Advances in Differential Equations, avec F.Demengel, 3, 533-574, 1998.
[28] On some nonlinear equations involving the $p$-laplacian with critical Sobolev 
growth and perturbation terms, Applicable Analysis, avec F.Demengel, 72, 75-109, 1999.
[29] Optimal Nash's inequalities on Riemannian manifolds: the influence of geometry,
International Mathematics Research Notices, avec O.Druet et M.Vaugon, 14, 
735-779, 1999.
[30] Asymptotic behavior of positive solutions of quasilinear elliptic equations with
critical Sobolev growth, Differential and Integral Equations, 13, 1073-1080, 2000.
[31] Paneitz type operators and applications, Duke Mathematical Journal, avec
Z.Djadli et M.Ledoux, 104, 129-169, 2000.
[32] Sharp Sobolev inequalities with lower order remainder terms, Transactions of
the American Mathematical Society, avec O.Druet et M.Vaugon, 353, 269-289, 2001.
[33] From best constants to critical functions, Mathematische Zeitschrift
avec M.Vaugon, 237, 737-767, 2001.
[34] Coercivity and Struwe's compactness for Paneitz type operators with constant
coefficients, Calculus of Variations and Partial Differential Equations, avec F.Robert, 
13, 491-517, 2001.
[35] Sharp Sobolev-Poincaré inequalities on compact Riemannian manifolds, 
Transactions of the American Mathematical Society, 354, 1193-1213, 2002.
[36] Pohozaev type obstructions and solutions of bounded energy for quasilinear
elliptic equations with critical Sobolev growth - The conformally flat case, Nonlinear
Analysis, Theory, Methods, and Applications, avec O.Druet et M.Vaugon, 51,
79-94, 2002.
[37] Asymptotics for sharp Sobolev-Poincaré inequalities on compact Riemannian 
manifolds, Advances in Differential Equations, avec O.Druet, 7, 1409-1478, 2002.
[38] Sharp inequalities of second order, Journal of Geometric Analysis, 13, 
145-162, 2003.
[39] A $C^0$-theory for the blow-up of second order elliptic equations of critical 
Sobolev growth, Electronic Research Announcements of the AMS, avec O.Druet 
et F.Robert, 9, 19-25, 2003.
[40] Nonlinear elliptic equations of critical Sobolev growth from a dynamical 
viewpoint, Conference in honor of Haïm Brézis and Felix Browder, Rutgers 
University, 2001. Noncompact problems at the intersection of geometry, analysis, 
and topology, Contemporary Mathematics, AMS, 350, 2004, 115-125.
[41] Bubbles over bubbles: A C0-theory for the blow-up of second order elliptic 
equations of critical Sobolev growth, Workshop applications harmoniques, surfaces 
minimales et flots géométriques, Université de Brest, 2002. Variational problems in 
Riemannian geometry, Progress in Nonlinear Differential Equations and their 
Applications, Birkhauser Verlag, Basel, 59, 2004, 3-17. 
[42] Blow-up examples for second order elliptic PDEs of critical Sobolev growth, 
Transactions  of the American Mathematical Society, avec O.Druet, 357, 1915-1929,
2004.
[43] Compactness and global estimates for the geometric Paneitz equation in high
dimensions, avec F.Robert, Electronic Research Announcements of the AMS, 10, 
135-141, 2004.
[44] Fourth order equations of critical Sobolev growth. Energy function and solutions 
of bounded energy in the conformally flat case, Nonlinear Differential Equations and 
Applications, avec V.Felli et F.Robert, 12, 171-213, 2005.
[45] Compactness and global estimates for a fourth order equation of critical Sobolev
growth arising from conformal geometry, avec F.Robert et Y.Wen, Communications in 
Contemporary Mathematics, 8, 9-65, 2006.
[46] Stability and perturbations of the domain for the first eigenvalue of the 1-Laplacian,
avec N. Saintier, Archiv der Mathematik, 86, 340-351, 2006.
[47] Sharp Sobolev inequalities for vector valued maps, MathematischeZeitschrift
253, 681-708, 2006.
[48] Critical elliptic systems in potential form, Advances in Differential Equations, 11, 
511-600, 2006.
[49] Sharp Sobolev inequalities in the presence of a twist, avec S.Collion et M.Vaugon,
Transactions of the American Mathematical Society, 359, 2531-2537, 2007.
[50] Diagonal compactness for critical elliptic systems in potential form, Communications
in Partial Differential Equations, 32, 1837-1881, 2007.
[51] Sharp asymptotics and compactness for local low energy solutions of critical elliptic
systems in potential form, avec O.Druet, Calculus of Variations and Partial Differential
Equations, 31, 205-230, 2008.
[52] A variational analysis of Einstein-scalar field Lichnerowicz equations on compact
Riemannian manifolds, avec F.Pacard et D.Pollack, Communications in Mathematical
Physics, 278, 117-132, 2008.
[53] Multiple solutions for critical elliptic systems in potential form, avec J. Vétois,
Communications in Pure and Applied Analysis, 7, 715-741, 2008.
[54] Stability and instability for Einstein-scalar field Lichnerowicz equations on
compact Riemannian manifolds, avec O.Druet, Mathematische Zeitschrift, 263,
33-67, 2009.
[55] Stability for strongly coupled critical elliptic systems in a fully inhomogeneous
medium, avec O.Druet, Analysis & PDE, 2, 305–359, 2009.
[56] Bounded stability for strongly coupled critical elliptic systems below the geometric
threshold of the conformal laplacian, avec O.Druet et J.Vétois, Journal of Functional
Analysis
, 258, 999‑1059, 2010.
[57]
The Lin-Ni's conjecture for vector valued Schrödinger equations in
the closed case, Communications in Pure and Applied Analysis, 9, 955 – 962, 2010.
[58] Existence and a priori bounds for Schrödinger-Maxwell systems in fully
inhomogeneous spaces, avec O. Druet, Communications in Contemporary Mathematics,
12, 831-869, 2010.
[59] Asymptotic analysis for fourth order Paneitz equations with critical growth,
avec F.Robert, Advances in the Calculus of Variations, 3, 229-276, 2011.
[60] Static Klein-Gordon-Maxwell-Proca systems in 4-dimensional closed manifolds,
avec T.T.Truong, Journal für die reine und angewandte Mathematik (Crelle's Journal),
667, 221-248, 2012.
[61] Solitary waves in critical Abelian gauge theories, Discrete and Continuous Dynamical
Systems - Series A, 32, 1747-1761, 2012.
[62] Resonant states for the static Klein-Gordon-Maxwell-Proca system, avec J.Wei,
Mathematical Research Letters, 19, 4, 953-967, 2012.

[63] Schrödinger-Poisson systems in the 3-sphere, avec J.Wei, Calculus of Variations
and Partial Differential Equations, 47, 25-54, 2013.
[64] The Lichnerowicz equation in the closed case of the Einstein-Maxwell theory,
avec G.Veronelli, Transactions of the American Mathematical Society, 366, 1179–1193, 2014.

[65] Stability of elliptic PDEs with respect to perturbations of the domain, avec O.Druet
et P.Laurain, Journal of Differential Equations, 10, 3703–3718, 2013.

[66] Static Klein-Gordon-Maxwell-Proca systems in 4-dimensional closed manifolds. II,
avec O.Druet et J.Vétois,
Journal für die reine und angewandte Mathematik (Crelle's Journal),
29 pages, à paraître.
[67] Stationary Kirchhoff systems in closed 3-dimensional manifolds, avec P.D.Thizy, 30 pages,
Calculus of Variations and Partial Differential Equations, à paraître.
[68] Stationary Kirchhoff systems in closed high dimensional manifolds, avec P.D.Thizy,
53 pages, Communications in Contemporary Mathematics, à paraître.
[69] Multiplicity of solutions for critical Kirchhoff type equations, 12 pages, Communications in
Partial Differential Equations, 12 pages,
à paraître.
[70] Compactness and the Palais-Smale property for critical Kirchhoff equations in closed
manifolds, 8 pages, Pacific Journal of Mathematics, à paraître.
[71] Stationary Kirchhoff equations with powers, 29 pages, Advances in the Calculus of Variations, à paraître.
[72] Klein-Gordon-Maxwell-Proca type systems in the electro-magneto-static case, avec P.D. Thizy, 36 pages, Preprint.
PUBLICATIONS - LISTE ANNEXE:
[Publications - Others]
[71] La méthode d'isométries concentration dans le cas d'un problème non linéaire sur 
les variétés Riemanniennes compactes à bord, Compte Rendu de l'Académie des Sciences 
de Paris, 311, 325-327, 1990.
[72] Remarque sur le problème de Yamabe, Compte Rendu de l'Académie des Sciences 
de  Paris, avec M.Vaugon, 311, 723-725, 1990.
[73] The Yamabe problem and the Green's function of the conformal laplacian, Notes 
pour le Summer Research Institute on Differential Geometry, UCLA, Los Angeles, 1990.
[74] Meilleures constantes dans le théorème d'inclusion de Sobolev et multiplicité pour 
le problème de Nirenberg, Compte Rendu de l'Académie des Sciences de Paris, avec 
M.Vaugon, 311, 629-631, 1990.
[75] Multiplicité pour le problème de Yamabe, Compte Rendu de l'Académie des Sciences 
de Paris, Avec M.Vaugon, 312, 237-240, 1991.
[76] Le problème de Yamabe équivariant, Compte Rendu de l'Académie des Sciences
de Paris, Avec M.Vaugon, 312, 863-866, 1991.
[77] Transformations conformes de la courbure scalaire sur les variétés conformément 
plates, Bulletin des Sciences Mathématiques, 115, 49-60, 1991.
[78] A propos d'un théorème non linéaire de Th.Aubin pour la transformation conforme 
de la courbure scalaire sur $S^n$, Compte Rendu de l'Académie des Sciences de Paris
315, 183-185, 1992.
[79] Quelques résultats sur l'existence de solutions nodales d'équations elliptiques 
non linéaires avec exposant critique de Sobolev, Compte Rendu de l'Académie des Sciences 
de  Paris, Avec M.Vaugon, 314, 901-904, 1992.
[80] Un théorème de pincement intégral sur la courbure concirculaire en géométrie 
conforme, Compte Rendu de l'Académie des Sciences de Paris, Avec M.Vaugon, 316, 
483-488, 1993.
[81] Meilleures constantes dans le théorème d'inclusion de Sobolev, Compte Rendu de
l'Académie des Sciences de Paris, Avec M.Vaugon, 318, 675-677, 1994.
[82] Problèmes de meilleures constantes dans les inégalités de Sobolev. Le programme 
initié par Aubin, Federer, Fleming, Miranda, Rishel, Rosen, et Talenti, Publications 
Mathématiques de l'université de Montpellier, Séminaire Gaston Darboux, 21-30, 1995.
[83] From the Yamabe problem to the equivariant Yamabe problem, Actes de la 
table ronde  de Géométrie Différentielle en l'honneur de Marcel Berger, Série Séminaires 
et Congrès,  Collection S.M.F, numéro 1, 377-402, 1996.
[84] Optimal Sobolev inequalities on Riemannian manifolds., Publications 
Mathématiques  de l'université de Patras, General Seminar of Mathematics, 
tome 18-21, 99-105, 1996.
[85] Scalar curvature type equations on compact riemannian manifolds, Publications
Mathématiques de l'université de Patras, Avec A.Jourdain, General Seminar of 
Mathematics, Tome 22-23, 67-91, 1997.
[86] Meilleures constantes et inégalités de Sobolev optimales sur les variétés 
riemanniennes compactes, Publications du Séminaire de Théorie Spectrale et Géométrie
Institut Fourier, 16, 175-210, 1998.
[87] Scalar curvature type problems in Riemannian geometry - Notes from lectures 
at the university of Rome 3, Preprint of the university of Rome 3, 48 pages, 1999.
[88] Sharp Sobolev inequalities involving Paneitz type operators, avec Z.Djadli et
M.Ledoux, 8 pages, Notes personnelles, 2000.
[89] Sharp Sobolev-Poincaré inequalities on compact Riemannian manifolds - Notes 
from various lectures, Preprint, 121 pages, 2001. Article accessible sur la page
http://www.u-cergy.fr/rech/pages/hebey.
[90] Manifolds which are close to space forms and the Bemelmans, Min-Oo
and Ruh smoothing effect of the Ricci flow, 5 pages, 2002. 
Notes personnelles,
Version Web sur
http://www.u-cergy.fr/rech/pages/hebey.
[91] Fourth order PDEs on compact Riemannian manifolds, Proceedings of the 
workhsop on stochastic analysis and potential theory, St Priest, 6 pages, 2003.
[92] Variational methods and elliptic equations in Riemannian geometry - Notes from
lectures at ICTP, Publications ICTP, 64 pages, 2003. Article accessible sur la page
http://www.u-cergy.fr/rech/pages/hebey.
[93] Sobolev spaces on manifolds, Handbook of Global Analysis, avec F.Robert, Elsevier,
35 pages, à paraître.
[94] An introduction to fourth order nonlinear wave equations, avec B.Pausader, 48
pages, Notes personnelles, Version Web sur
http://www.u-cergy.fr/rech/pages/hebey.
[95] Super critical energy scale invariant equations in critical spaces, 6 pages, Notes
personnelles, Version Web sur
http://www.u-cergy.fr/rech/pages/hebey.
[96] Recent results on stationary critical Kirchhoff systems in closed manifolds, avec P.D.Thizy,
Actes du séminaire Laurent Schwartz
, 10 pages, Numéro 21, Année 2013-2014.